# SDR CALA2014082192003

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 69,999 hours, 24,380 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LINE STRIP BY SEAT 20ABC NEEDS TO BE RECONNECTED, PIECES IN THE COCKPIT.  REPLACED LIGHT STRIP & CLEAR TRACK COVER SECTION.  LIGHT STRIP CHECKED GOOD.
